# SDR CALA2025090508524

- Difficulty date: September 2, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N37527
- Make and model: Boeing 737-9
- Aircraft serial: 43463
- Aircraft time: 15,770 hours, 5,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

30MINS INTO FLT FA REPORTED BURNING ODOR IN CABIN. ODOR GOT WORSE, NO SMOKE OR FIRE DETECTED. FA REPORTS PUNGENT ODOR IN FWD & AFT CABIN DOOR AREAS & VENTS OF BURNING PLASTIC.  FA REPORTED ODOR TO PILOTS,  CONCURED WITH ODOR IN FLT DECK.  ODOR MORE INTENSE ON DESCENT. UNABLE TO VERIFY ODOR ON GATE RETURN UPON OPENING DOOR,  DUE TO MEDICAL ATTENTION REQUIRED FOR AFT CABIN FA.  NO SMOKE OR FIRE REPORTED.  ALL OVENS WERE IN OFF POSITION AT TIME OF OCCURRENCE.   CABIN CONDITIONAL INSPECTION IAW AMM 05-51-56 AND FIM 21-00 TASK 830. REF FIM 21-00 TASK 830.,   SOURCE OF SMOKE FUMES APPEARS TO BE ENGINE NR 2. 4 ACCOMPLISHED FIM 71-00 TASK 894. NO EXISTING FAULTS. ENG 2 LEAK CHECK GOOD. INSPECTED FAN BLADES & BOROSCOPE PLUGS. NO DEFECTS NOTED. ACCOMPLISHED ENG WASH IAW AMM 72-00-00-100-802-G00. FOUND RECIRC FILTERS DIRTY & REPLACED BOTH LT & RT FILTERS IAW AMM 21-25-01. ACCOMPLISHED HIGH POWER ENGINE 2 RUN AT 85% N1 FOR 10 MINS. ENG BLEEDS ON, APU BLEED OFF, ISOLATION VALVE OPEN, RECIRC FANS ON, TRIM AIR ON, AND BOTH PACKS ON AUTO. CYCLED CABIN TEMP FULL CW & FULL,  VERIFIED NO BURNING ODOR,  FLIGHT DECK OR CABIN. NO DEFECTS FOUND.
